# SDR 234TR0011

- Difficulty date: August 21, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,231 hours, 33,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERY POWER SUPPLY IAW MM 33-51-31.  OPS CHECKS GOOD.
